# SDR ABXA2024012717

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,791 hours, 24,550 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6259283
- Part serial: BN187447
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK TEMP SHOWS INOP DURING TAXI AC RETURENED TO GATE AND MAINTENANCE GROUNDED AC .AND DEFERRED PACK FOR DEPARTURE IAW MEL ABX-21-51-3-1 AND RETURNED AC TO SERVICE.AC DEPARTED  T/S SYSTEM FOUND BAD COMPRESSER OUTLET TEMP SENSOR FOR LH PACK R/R TEMP SENSOR WITH NEW IAW B767 AMM 21-52-01. SYSTEM WAS RAN AND OPERATION IS NORMAL. THIS CLEARS DI 48896. PLACARDS REMOVED. ACFT REMAINS NON ETOPS
